RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1995, Volume 40, Issue 2, Pages 423–430 (Mi tvp3488)  

Short Communications

A local limit theorem for multiple Wiener–Itô stochastic integrals

Yu. A. Davydova, R. R. Manukyan

a Saint-Petersburg State University

Abstract: The paper proves that under sufficiently natural conditions distributions of double Wiener–Itô stochastic integrals have bounded densities, which converge in the uniform metric to the density of limit distribution.

Keywords: double Wiener–Itô, stochastic integrals, strong convergence, local limit theorem.

Full text: PDF file (1222 kB)

English version:
Theory of Probability and its Applications, 1995, 40:2, 354–361

Bibliographic databases:

Received: 25.02.1992

Citation: Yu. A. Davydov, R. R. Manukyan, “A local limit theorem for multiple Wiener–Itô stochastic integrals”, Teor. Veroyatnost. i Primenen., 40:2 (1995), 423–430; Theory Probab. Appl., 40:2 (1995), 354–361

Citation in format AMSBIB
\Bibitem{DavMan95}
\by Yu.~A.~Davydov, R.~R.~Manukyan
\paper A local limit theorem for multiple Wiener--It\^o stochastic integrals
\jour Teor. Veroyatnost. i Primenen.
\yr 1995
\vol 40
\issue 2
\pages 423--430
\mathnet{http://mi.mathnet.ru/tvp3488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346478}
\zmath{https://zbmath.org/?q=an:0852.60061|0839.60051}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 2
\pages 354--361
\crossref{https://doi.org/10.1137/1140037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VE35900014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3488
  • http://mi.mathnet.ru/eng/tvp/v40/i2/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:80
    Full text:12
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019